EconPapers    
Economics at your fingertips  
 

Duality of (h, φ)‐Multiobjective Programming Involving Generalized Invex Functions

GuoLin Yu

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: In the setting of Ben‐Tal′s generalized algebraic operations, this paper deals with Mond‐Weir type dual theorems of multiobjective programming problems involving generalized invex functions. Two classes of functions, namely, (h, φ)‐pseudoinvex and (h, φ)‐quasi‐invex, are defined for a vector function. By utilizing these two classes of functions, some dual theorems are established for conditionally proper efficient solution in (h, φ)‐multiobjective programming problems.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/540746

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:540746

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:540746